# SDR REXA2016073001534

- Difficulty date: July 30, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE HAS A CRACK AT LBL 27.50 AT THE END OF THE CARGO DOOR TRACK APPROX 1/4" LONG.  REPAIRED DAMAGE AND RESTORED FINISH IAW REO 601R-53-61-1541 AND SRM 51-25-16.
